DocumentCode
854210
Title
On the stability of discrete-time sliding mode control systems
Author
Sarpturk, Sam Z. ; Istefanopulos, Yorgo ; Kaynak, Okyay
Author_Institution
Bogazici University, Babek, Istabul, Turkey
Volume
32
Issue
10
fYear
1987
fDate
10/1/1987 12:00:00 AM
Firstpage
930
Lastpage
932
Abstract
The stability of discrete-time sliding mode control systems is investigated and a new sliding mode condition is suggested. It is shown that the control must have upper and lower bounds. A numerical example is discussed as an illustration.
Keywords
Discrete-time systems; Jump parameter systems, linear; Linear uncertain systems; Stability, linear systems; Uncertain systems, linear; Variable-structure systems; Automatic control; Control systems; Error correction; Feedback control; Frequency; Hydrogen; Large-scale systems; Power system modeling; Sliding mode control; Stability;
fLanguage
English
Journal_Title
Automatic Control, IEEE Transactions on
Publisher
ieee
ISSN
0018-9286
Type
jour
DOI
10.1109/TAC.1987.1104468
Filename
1104468
Link To Document